# SDR 9JLA2021072826517

- Difficulty date: July 8, 2021
- Submitted: July 28, 2021
- Operation: Air carrier
- Aircraft: N922LR
- Make and model: Gulstm G150
- Aircraft serial: 299
- Aircraft time: 3,143 hours, 1,217 cycles
- System (JASC): 3444 · Ground Proximity System
- Part: Radio Altimeter
- Part number: 822016535
- Part serial: 39TJD
- Condition: Defective
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED DESCRIBING A FAULT WITH THE RADAR ALTIMETER WITH INDICATORS "RA" AND "TCAS FAIL" ILLUMINATED ON BOTH PFD'S FOLLOWED BY "GROUND PROX AND WINDSHEAR FAIL" CAS MESSAGES. THE MAINTENANCE VENDOR TROUBLESHOT AND DETERMINED THE RADAR ALTIMETER WAS DEFECTIVE. THE UNIT WAS REMOVED AND AN OVERHAULED UNIT WAS INSTALLED. THE MX VENDOR ALSO REMOVED AND REPLACED THE NO1 AND NO2 RADAR ALTIMETER ANTENNAS. OPS CHECKS WERE SATISFACTORY. THE AIRCRAFT WAS RETURNED TO SERVICE.
